Alert archive / North Dakota / High Wind Warnings in 2024

High Wind Warning 2, NWS Bismarck, ND

June 15, 20244 counties in North Dakota

NWS Bismarck, ND issued this high wind warning at Jun 15, 2024, 11:53 PM CDT for 4 counties in North Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 15, 2024, 11:53 PM CDT (04:53 UTC)
Expired
Jun 16, 2024, 3:00 AM CDT
In force
3 hr
Issued by
NWS Bismarck, ND

Counties Burke County, ND, Divide County, ND, Mountrail County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 155 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 11:57 PM CDTTSTM WND GST 599 Ssw Coteau, NDMesonet station LWDN8 Lostwood.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.9 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2024-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2002 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2024-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2002 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

650 
WWUS73 KBIS 160453
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1153 PM CDT Sat Jun 15 2024

NDZ001-002-009-010-160800-
/O.NEW.KBIS.HW.W.0002.240616T0453Z-240616T0800Z/
Divide-Burke-Williams-Mountrail-
Including the cities of Parshall, Bowbells, Crosby, Portal,
Columbus, Stanley, New Town, Williston, Powers Lake, and Lignite
1153 PM CDT Sat Jun 15 2024

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CDT SUNDAY...

* WHAT...West winds to 40 mph with gusts up to 65 mph.

* WHERE...Burke, Divide, Mountrail, and Williams Counties.

* WHEN...Until 3 AM CDT Sunday.

* IMPACTS...The high winds may damage roofs, small outbuildings and 
  signs. Tree branches may be broken. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure things that could be blown around. Be careful when traveling.

&&

$$

Anglin
1 follow-up statement
779 
WWUS73 KBIS 160751
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
251 AM CDT Sun Jun 16 2024

NDZ001-002-009-010-161800-
/O.EXP.KBIS.HW.W.0002.000000T0000Z-240616T0800Z/
/O.NEW.KBIS.WI.Y.0022.240616T0800Z-240617T0000Z/
Divide-Burke-Williams-Mountrail-
Including the cities of Parshall, Bowbells, Crosby, Portal,
Columbus, Stanley, New Town, Williston, Powers Lake, and Lignite
251 AM CDT Sun Jun 16 2024

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 3 AM CDT EARLY THIS MORNING...

* WHAT...West winds to 30 mph with gusts up to 50 mph expected.

* WHERE...Burke, Divide, Mountrail, and Williams Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Objects left unsecured outside will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ003-011-017>021-031>034-040>044-161800-
/O.NEW.KBIS.WI.Y.0022.240616T0800Z-240617T0000Z/
Renville-Ward-McKenzie-Dunn-Mercer-Oliver-McLean-Golden Valley-
Billings-Stark-Morton-Slope-Hettinger-Grant-Bowman-Adams-
Including the cities of Watford City, Carson, Hazen, Mandan,
Wilton, Center, Beach, Halliday, Sherwood, Bowman, Underwood,
Garrison, Elgin, Marmarth, Killdeer, Minot, Mott, Medora,
Glenburn, New Leipzig, Beulah, Hettinger, Washburn, Dickinson,
New England, Mohall, and Turtle Lake
251 AM CDT Sun Jun 16 2024 /151 AM MDT Sun Jun 16 2024/

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING...

* WHAT...West winds to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of western and central North Dakota.

* WHEN...Until 7 PM CDT /6 PM MDT/ this evening.

* IMPACTS...Objects left unsecured outside will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Anglin

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Jun 15, 10:42 PM CDT, 1 hour 11 minutes earlier. Its key messages:

  • Scattered severe thunderstorms are possible across western and central North Dakota tonight through early Sunday morning. Expected hazards include damaging winds up to 80 mph and hail up to golf ball size, with a tornado or two possible.
  • Isolated to scattered severe thunderstorms are possible across south central and southeast North Dakota Monday through Monday night.
  • Warm and humid today, followed by below normal temperatures through the first half of next week. Windy in the northwest on Sunday.
Area forecast discussion, Jun 15, 10:42 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1042 PM CDT Sat Jun 15 2024

.KEY MESSAGES...

- Scattered severe thunderstorms are possible across western and
  central North Dakota tonight through early Sunday morning.
  Expected hazards include damaging winds up to 80 mph and hail
  up to golf ball size, with a tornado or two possible.

- Isolated to scattered severe thunderstorms are possible across
  south central and southeast North Dakota Monday through Monday
  night.

- Warm and humid today, followed by below normal temperatures
  through the first half of next week. Windy in the northwest on
  Sunday.

&&

.UPDATE...
Issued at 1035 PM CDT Sat Jun 15 2024

The line of storms that had been impacting northeast Montana has
arrived to northwest North Dakota and we've had a handful of
reports in the 55 to 65 mph range and one report just north of
Alexander of 83 mph. This line of storms should continue to
move east northeast over the next few hours and the chance for
more 70 to 80 mph wind gusts still looks reasonable given the
environment in place and radar presentation. The southern end of
the line may start to struggle with some capping as it moves
further east. No major changes were needed for this update.

UPDATE
Issued at 829 PM CDT Sat Jun 15 2024

Quick update to issue a Tornado Watch for all of western and
most of central North Dakota through 2 AM CDT / 1 AM MDT.

UPDATE Issued at 631 PM CDT Sat Jun 15 2024

Minimal updates were needed for the gridded forecast early this
evening. We did slightly adjust precipitation chances to better
reflect the latest trends and observations and blended in the
latest observations to the forecast. For more details regarding
the latest on the severe threat, please see the mesoscale
discussions below.

&&

.MESOSCALE...
Issued at 735 PM CDT Sat Jun 15 2024

Convection continues to struggle across western and central North
Dakota this evening. At 730 PM CDT, the only storms were widely
scattered along a line from near Dickinson to Hettinger. One of the
storms between Dickinson and New England briefly became severe, but
has since weakened. We now think the threat ceiling for this part of
the state is much lower than previously anticipated due to
increasing CIN and a lack of stronger mid to upper level forcing. It
is noteworthy though that the recent intensification corresponded
with the arrival of a patch of high clouds, indicating a relative
bump in deeper layer ascent. Other patches of of high clouds over
eastern Montana may eventually catch up to the ongoing convection,
but it is also possible this convection may not survive that long.
Confidence in the longevity of severe storms over southwest into
south central North Dakota this evening is low.

Expectations for a potentially significant wind threat later this
evening from northwest to north central North Dakota remain on
track. The upstream complex is showing signs of congealing from near
Glasgow to Jordan, MT, with a projected time of arrival in the
northwest between 9 and 10 PM CDT. An emerging trend in recent high-
resolution guidance is for convective development along an eastward
progressing cold front from southwest into south central North
Dakota later overnight, as far south as the South Dakota border.
CAMs that contain this convection show strong UH tracks in an
environment with forecast MUCAPE around 2000-3000 J/kg, but there is
uncertainty on the strength of shear, which is expected to be higher
trailing the front.

Issued at 600 PM CDT Sat Jun 15 2024

The lack of sustained strong to severe convection thus far can
likely be attributed to poor mid to upper level forcing. Recent
attempts at convective initiation are noted on satellite in an area
of more focused low level warm air advection over far southwest
North Dakota and far northwest South Dakota. Rapid-refresh guidance
gives this development the best chance of surviving residual
capping. Effective bulk shear has increased to 40-45 kts as far east
as the Morton/Grant/Sioux County line, so any sustained updrafts
could quickly become severe.

Through 8 PM CDT, the threat for severe weather in northwest North
Dakota is very low. However, this will quickly change as the
developing line of storms in central Montana approaches. CAMs have
been very consistent in advertising an intensifying bowing/linear
complex moving into the northwest later this evening. SPC
mesoanalysis is already showing 40-50 kts of 0-3 km shear and 45-55
kts of effective bulk shear in place, and these figures could
increase further with winds expected to increase in both the mid and
low levels. A thermodynamic gradient parallel to the expected storm
motion has also setup over northwest North Dakota, with DCAPE over
1000 J/kg on the buoyant side. The ongoing central Montana
convection will soon be moving into a more unstable environment,
which should give us a better idea of severe expectations across the
northwest and north central later this evening into tonight.

Issued at 423 PM CDT Sat Jun 15 2024

At 4 PM CDT, a diffuse surface trough was analyzed from the
southwest corner of the state to near the Turtle Mountains. Attempts
at sustained convective initiation are evident along this boundary,
with the most successful attempt as of yet occurring over
Mercer County as of this writing. Another more prolonged attempt
at sustained convection is noted in Bowman/Slope Counties where
agitated cumulus have been percolating for the last hour. The
storms developing near Beulah/Hazen would seemingly have better
odds of sustainment given its location on the nose of southerly
winds advecting in mid 60s dewpoints. But approaching high
clouds in the southwest could also be a trigger for sustained
convection there. The Mercer County development is in an
environment with higher CAPE (near 3000 J/kg SBCAPE) but lower
shear (30-35 kts effective), and this is being borne out in
radar observations with rapidly intensifying updrafts with no
tilt. Farther west, there is relatively lower CAPE (around 2000
J/kg SBCAPE) but stronger shear (40-45 kts effective).

&&

.DISCUSSION...
Issued at 238 PM CDT Sat Jun 15 2024

Upstream troughing digging into the Pacific Northwest places the
Northern Plains under southwest flow aloft this afternoon. At the
surface, a lee trough is developing just west of the ND/MT border.
The air mass downstream of the lee trough is capped, but low to mid
60s dewpoints coupled with strong diurnal heating has already
resulted in 2000 J/kg SBCAPE. A gradual lowering of mid level
heights combined with low level convergence could provide enough
forcing for convective initiation to overcome the capping in western
North Dakota late this afternoon, and there are already signs for a
sustained storm on satellite imagery along the MT/ND border near
Trotters. Bulk shear through all layers AGL is forecast to increase
this afternoon and especially this evening. Any storms that develop
along the lee trough later this afternoon are favored to remain
discrete, with long hodographs supporting very large hail up to
tennis ball size.

With a weakening of the capping inversion and an increase in the low
level jet with poleward moisture transport early this evening,
convection should become more widespread across western North
Dakota. The enhanced southerly return flow could introduce a brief
tornado threat with any discrete storm, with 0-500 m SRH increasing
to 100-200 m^2/s^2 and 0-1 km bulk shear increasing to 15-25 kts.
This may be especially true for the northwest due to a deepening
northeast Wyoming low augmenting the surface wind field to a
predominant easterly direction. Later in the evening and into the
early overnight hours, several CAMs bring severe storms that
originate in central Montana into northwest and north central North
Dakota as an intense bowing complex. Simultaneously, existing
convection could grow upscale and merge into a forward-propagating
linear complex. The kinematic environment over northwest and north
central North Dakota looks favorable for a higher-end damaging wind
threat, with 0-3 km shear exceeding 40 kts and near surface winds
directly opposing storm motion. This is where the highest potential
for significant severe winds of 75 to 80 mph exists.

Later tonight, following the convection, a deepening low over
southern Saskatchewan will drive a cold front across the state. This
will result in a cooler, drier, and windier Sunday. The strongest
winds are expected in the northwest, where afternoon gusts could
approach 45 mph. Outside of the southern James River Valley which
could approach 80 degrees, high temperatures will primarily be in
the upper 60s to mid 70s on Sunday.

Multiple rounds of showers and thunderstorms are expected over the
north central CONUS Sunday night through Monday night as a longer
wave trough translates across the Northern Rockies. For Sunday night
into Monday morning, there are medium chances (40 to 70 percent) for
showers and storms across the southern half of the state, including
a lower probability risk for elevated strong to marginally severe
storms posing a large hail threat along the South Dakota border and
east of the Missouri River. This will be conditional on the
northward advancement of elevated buoyancy into a a highly sheared
environment. For Monday afternoon through Monday night, there are
high chances (70 to 90 percent) for showers, with thunderstorm
chances ranging from low northwest to high southeast. All convection
over this time frame looks to be elevated, but MUCAPE around 1000-
2000 J/kg paired with effective bulk shear of at least 50 kts could
support a severe threat with any storm whose elevated inflow layer
contains no CIN. Buoyancy prognostics limit this threat spatially to
south central and eastern North Dakota.

Showers remain in the forecast for Tuesday as the base of the
shortwave trough swings through, though thunderstorm chances will be
much lower. A southwest flow aloft regime is favored to continue
through the week, with low confidence in the timing of shower and
storm chances. Temperatures are favored to remain below through at
least the middle of next week before warming back closer to normal
by next weekend. The coolest time period is expected to be Tuesday
through Tuesday night, with highs mainly in the 60s and lows mainly
in the 40s.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 631 PM CDT Sat Jun 15 2024

A few isolated storms have developed over the past couple of
hours across southwest North Dakota. The expectation is that
these storms will increase in coverage as they move east
northeast across the state. A few of these storms could become
strong to severe. Hail up to the size of golf balls and winds up
to 70 mph will be possible under the strongest storms. These
storms may impact KDIK and KBIS and then potentially impact KJMS
after midnight. Another wave of storms should enter the
northwest around the 02z to 03z time frame. This second round of
storms could be a bit more significant with hail up to the size
of golf balls and isolated gusts as high as 80 mph. A tornado
or two is also possible. These storms should track from
northwest North Dakota and into the north central part of the
state in the late evening and into the overnight hours
(potentially impacting KXWA and KMOT). MVFR to IFR conditions
are likely under the heaviest thunderstorms. Winds will also
become gusty and erratic under or in the vicinity of any
thunderstorms.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

MESOSCALE...Hollan
UPDATE...ZH
DISCUSSION...Hollan
AVIATION...ZH
Hazardous weather outlook, Jun 15, 10:43 PM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1043 PM CDT Sat Jun 15 2024

NDZ001>005-009>013-017>022-031>035-040>044-170345-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-
Golden Valley-Billings-Stark-Morton-Burleigh-Slope-Hettinger-
Grant-Bowman-Adams-
1043 PM CDT Sat Jun 15 2024 /943 PM MDT Sat Jun 15 2024/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Rest of Tonight

A Tornado Watch is in effect tonight until 2 AM CDT / 1 AM MDT.
See www.weather.gov/bis for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated to scattered severe thunderstorms are possible across
south central and eastern North Dakota late Sunday night through
Monday night. Large hail and damaging wind gusts are the expected
hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight. Call storm reports into
NWS Bismarck at 701-223-4852.

NDZ023-025-036-037-045>048-050-051-170345-
Wells-Foster-Kidder-Stutsman-Sioux-Emmons-Logan-La Moure-McIntosh-
Dickey-
1043 PM CDT Sat Jun 15 2024 /943 PM MDT Sat Jun 15 2024/

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...Rest of Tonight

Isolated severe thunderstorms are possible this evening through
the early overnight hours tonight. Expected hazards are large
hail up to quarter size and damaging winds up to 60 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated to scattered severe thunderstorms are possible across
south central and eastern North Dakota late Sunday night through
Monday night. Large hail and damaging wind gusts are the expected
hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight. Call storm reports into
NWS Bismarck at 701-223-4852.

In the hours before

Local storm report, Jun 15, 11:07 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1107 PM CDT Sat Jun 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     Tstm Wnd Gst     2 W Arnegard            47.80N 103.49W
06/15/2024  M58 MPH          McKenzie           ND   Mesonet

            NDDOT US-85 Arnegard station.

&&

MEJ
Local storm report, Jun 15, 11:18 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1118 PM CDT Sat Jun 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     Tstm Wnd Gst     4 N Ray                 48.40N 103.17W
06/15/2024  M68 MPH          Williams           ND   Public

            10 meter measured wind gust at NDAWN station
            Ray 4N.

&&

MEJ
Local storm report, Jun 15, 11:21 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1121 PM CDT Sat Jun 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     Tstm Wnd Gst     2 NW Stanley            48.34N 102.42W
06/15/2024  M56 MPH          Mountrail          ND   Trained Spotter

            Accompanied by heavy rainfall and lots of
            small sized hail up to 1/2 inch in size.
            Hail fell for around 2 minutes. Still
            raining.

&&

JGA
Local storm report, Jun 15, 11:22 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1122 PM CDT Sat Jun 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     Tstm Wnd Gst     2 S Watford City        47.77N 103.28W
06/15/2024  M63 MPH          McKenzie           ND   Public

            Measured wind gust relayed from public
            through social media.

&&

MEJ
Local storm report, Jun 15, 11:31 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1131 PM CDT Sat Jun 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     Tstm Wnd Gst     1 E Tioga               48.40N 102.91W
06/15/2024  M64 MPH          Williams           ND   Public

            Measured wind gust from private weather
            station.

&&

MEJ
Local storm report, Jun 15, 11:40 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1140 PM CDT Sat Jun 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     Tstm Wnd Gst     2 ESE Tioga             48.38N 102.90W
06/15/2024  M64 MPH          Williams           ND   AWOS

            AWOS station KD60 Tioga.

&&

MEJ

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:05 PM CDTSevere Thunderstorm WarningBISHettinger, Slope, Stark40 min
Jun 15, 7:41 PM CDTSevere Thunderstorm WarningBISHettinger, Stark49 min
Jun 15, 8:23 PM CDTTornado WarningBISHettinger, Stark37 min
Jun 15, 8:48 PM CDTSevere Thunderstorm Warning Considerable damage threatBISGrant, Hettinger, Morton, Stark57 min
Jun 15, 9:33 PM CDTSevere Thunderstorm Warning Considerable damage threatBISDivide, McKenzie, Williams57 min
Jun 15, 9:40 PM CDTSevere Thunderstorm Warning Considerable damage threatBISGrant, Morton46 min
Jun 15, 9:43 PM CDTSevere Thunderstorm Warning Destructive damage threatBISMcKenzie, Williams62 min
Jun 15, 10:17 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurke, Divide, McKenzie, Mountrail, Williams58 min
Jun 15, 10:22 PM CDTSevere Thunderstorm Warning Considerable damage threatBISDunn, McKenzie53 min
Jun 15, 11:10 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurke, Divide, McKenzie, Mountrail, Renville, Ward and 1 more65 min
Jun 15, 11:15 PM CDTSevere Thunderstorm Warning Considerable damage threatBISDunn, McKenzie, McLean, Mountrail60 min
Jun 15, 11:51 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBottineau, McHenry, Mountrail, Renville, Ward54 min
Jun 16, 12:17 AM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer43 min
Jun 16, 12:36 AM CDTSevere Thunderstorm Warning Considerable damage threatBISBottineau, McHenry, Pierce, Renville, Rolette, Ward54 min
Jun 16, 1:36 AM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Morton54 min
Jun 16, 2:51 AM CDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Divide and 15 more16 hr
Jun 16, 3:56 AM CDTSpecial Weather StatementBISStutsman34 min

Nearby

High Wind Warnings in North Dakota, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.